| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reds2389 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported via medwatch "flushed lumen (grey) of picc line, flushing pressure appeared to have a ruptured picc line; vessel was intact".Additional info rcvd 09/08/2020: upon flushing ruptured approximately 25cm beyond insert at jct of basilic, brachial and cephalic veins in shoulder near subclavian vein.